Generators of the Z/p Bordism Ring. Serendipity.
Mathematische Zeitschrift, Tome 149 (1976), pp. 121-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__149_172386,
author = {Czes Kosniowski},
title = {Generators of the {Z/p} {Bordism} {Ring.} {Serendipity.}},
journal = {Mathematische Zeitschrift},
pages = {121--130},
year = {1976},
volume = {149},
zbl = {0315.57022},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__149_172386/}
}
Czes Kosniowski. Generators of the Z/p Bordism Ring. Serendipity.. Mathematische Zeitschrift, Tome 149 (1976), pp. 121-130. http://geodesic.mathdoc.fr/item/MZ_1976__149_172386/